# SDR 07FDEA04724

- Difficulty date: November 6, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 81,273 hours, 21,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 607158
- Condition: Corroded
- Location: Bs 515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD - SEAT TRACK AT STA 515 LBL 27.5 IS EXFOLIATED.  REMOVE, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-70-00 AND 51-31-01.
